MathSciNet Relay Station
MathSciNet bibliographic data
MR1091609 (92c:52008) 52A38
Bourgain, J. On the Busemann-Petty problem for perturbations of the ball. Geom. Funct. Anal. 1 (1991), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement